# SDR RRXA97127

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2527716
- Condition: Misdrilled
- Location: Bs 492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLE THUR HI-LOK IN FRAME, AT Y=492 AND LONGERON 21R.  FABRICATED AND INSTALLED REPAIR ANGLE AND SHIMS AND WEB IAW DER APPROVED ENGINEERING SKETCH C44-R50.
